Cookies?
Library Header Image
LSE Research Online LSE Library Services

Cauchy’s functional equation and extensions: Goldie’s equation and inequality, the Gołąb–Schinzel equation and Beurling’s equation

Bingham, N. H. and Ostaszewski, A. J. (2015) Cauchy’s functional equation and extensions: Goldie’s equation and inequality, the Gołąb–Schinzel equation and Beurling’s equation. Aequationes Mathematicae, 89 (5). pp. 1293-1310. ISSN 0001-9054

[img]
Preview
PDF - Accepted Version
Download (453kB) | Preview

Identification Number: 10.1007/s00010-015-0350-6

Abstract

The Cauchy functional equation is not only the most important single functional equation, it is also central to regular variation. Classical Karamata regular variation involves a functional equation and inequality due to Goldie; we study this, and its counterpart in Beurling regular variation, together with the related Gołąb–Schinzel equation.

Item Type: Article
Official URL: http://link.springer.com/journal/10
Additional Information: © 2015 Springer Basel
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 10 Jun 2015 13:54
Last Modified: 20 May 2019 01:48
URI: http://eprints.lse.ac.uk/id/eprint/62284

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics